# SDR CALA2025063006074

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A20001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LOWER SKIN OF RIGHT HORIZONTAL STABILIZER AT STAB STA 92.70, 12" FROM REAR SPAR, I/B ROW. CRACK LENGTH : 0.468".  REPAIRED CRACK FOUND AT LOWER SKIN OF RIGHT HORIZONTAL STABILIZER AT STAB STA 92.70, 12" FROM REAR SPAR, I/B ROW. IN REF SRM 55-10-01-2R-11.
